# SDR ZZDA2011060

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SECTION, STA 1022 TO 1037, LONG L30, CORROSION.  ACCOMPLISHED LONGERON SECTION REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-05.
